# SDR IPXA2024091215025

- Difficulty date: August 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,206 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: 141N8203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. RIGID CARGO BARRIER, AFT SKIN LOWER AREA APPROX LBL45 HAS CORROSION. (015-13) ATA53. ACCOMPLISHED REPAIR PER VT-SAA EA 757-5300-01-B0262 IR AND EO-91334-REQ1, ACCOMPLISHED PERMANENT REPAIR PER VT-SAA EA 757-2550-01-B0268, REV. IR AND EO-91274-REQ1, ACCOMPLISHED VT-SAA EA 757-2550-01-B0252 I/R AND EO-91214-REQ1.
